Showing 1-10 of 851 results

Browse for Headache Acetaminophen best prices at RankeDeal.com

  • Excedrin Tension Headache Aspirin-Free Caplets for Head, Neck, and Shoulder Pain Relief, 100 count

    Excedrin Tension Headache medicine provides temporary aspirin-free relief for head, neck and shoulder pain associated with tension and stress. Excedrin Tension Headache relief caplets contain a 2-ingredient formula that combines a pain reliever plus an amplifier. The tension headache is the most common type of headache for adults (https://www.webmd.com/migraines-headaches/tension-headaches#1.). They can last from 30 minutes to a few days, which is why Excedrin Tension Headache is a necessary medicine that provides tension headache relief quickly. For different types of headaches, there’s an Excedrin product right for you. Excedrin comes in a combination of strengths and forms, including Extra Strength and Migraine, which are available in geltabs and caplets, and Tension Headache and PM Headache, that are available in caplets. Plus, every Excedrin pain relief product goes to work fast, so you can get back to your day without the worry of headache pain. Try Excedrin headache medicine today.Usage- Do not use more than directed Adults and children 12 years and over: Take 2 caplets every 6 hours; not more than 6 caplets in 24 hours

    • ASIN: B002DWA2NI
    • Brand: Excedrin
    • ASIN: B002DWA2NI
    • UPC: 300672045911
    • Part No: 204591

  • ValuMeds Extra Strength Headache Relief Caplets (300-Count) Acetaminophen, Aspirin, and Caffeine | Nonsteroidal Anti-Inflammatory Pain Reliever | Arthritis, Muscles, Joints (Compare to Excedrin)

    Relieve aches, pains, and tough headaches with fast-acting, extra-strength headache medicine from ValuMeds. When you're looking for an advanced pain reliever that combines the very best of acetaminophen, aspiring, and caffeine, look no further than extra-strength ValuMeds headache medicine. Our advanced pain relief caplets can start providing essential relief in as little as 15 minutes. Safe, effective, and with just a small caffeine boost to help restore your clarity and focus, this anti-inflammatory and pain reliever is perfect for arthritis, sore muscles, aching joints, menstrual cramping, and more. Product Details: Headache Medicine and Pain Reliever Acetaminophen (250mg) Aspirin (250mg) NSAID Caffeine (65mg) Nonsteroidal Anti-Inflammatory Safe, Effective Support Volume: 300 Caplets Safety Note: Please adhere to all safety warnings provided. Always consult your doctor prior to using any medicines. Click 'Add to Cart' to start relieving headaches and muscle aches and pains with extra-strength support from ValuMeds.

    • ASIN: B07FDPLJ8R
    • Brand: ValuMeds
    • ASIN: B07FDPLJ8R
    • UPC: 040232605383

  • Equate - Headache Relief, Extra Strength, Acetaminophen, Aspirin and Caffeine, Coated Tablets, 200-Count

    For temporary relief of the pain of headache, sinusitis, colds, muscular aches, menstrual discomfort, toothache and minor arthritis pain. Extra Strength Headache Relief is a combination pain reliever that contains acetaminophen, aspirin and therapeutically active caffeine. Doctors call the enhanced pain relieving effect provided by products that contain caffeine in combination with acetaminophen and aspirin "caffeine adjuvancy". And doctors believe that these non-prescription combination pain-relief products offer major advantages for headache sufferers. Many doctors recommend a non-prescription combination pain reliever like Headache Relief as an alternative before prescription medications. Interestingly, caffeine is also an ingredient in many of the most frequently used prescription headache medications. In independent studies of patients with tension-type headache, the combination of acetaminophen, aspirin and therapeutically active caffeine was shown to provide superior pain relief over acetaminophen alone.In three clinical studies, 94% of patients needed only one dose of Extra Strength Headache Relief to relieve tension-type headache pain.

    • ASIN: B001QVO43Q
    • Brand: Equate
    • ASIN: B001QVO43Q
    • UPC: 350844159908
    • Part No: E200

  • Basic Care Extra Strength Acetaminophen Caplets, 500 Count

    Basic Care Extra Strength Acetaminophen, 500 caplets, 500 mg each. Uses: temporarily relieves minor aches and pains due to: the common cold; headache; backache; minor pain of arthritis; toothache; muscular aches; premenstrual and menstrual cramps; temporarily reduces fever.

    • ASIN: B074F2TF79
    • Brand: Basic Care
    • ASIN: B074F2TF79
    • UPC: 370030114030

  • Equate Extra Strength Headache Relief Acetaminophen, Aspirin (NSAID) and Caffeine 200 Caplets

    Equate Extra Strength Headache Relief Acetaminophen, Aspirin (NSAID) and Caffeine.

    • ASIN: B00OM6HO9I
    • ASIN: B00OM6HO9I
    • Part No: TRTAZI11A

  • Headache Relief Extra Strength Acetaminophen Pain Reliever/Pain Reliever Aid Coated Caplets, 100 count (Pack of 2)

    Contains active ingredients: acetaminophen, aspirin (NSAID) and caffeine Relieves minor aches and pains due to headaches, muscular aches, colds, arthritis, toothaches and menstrual cramps

    • ASIN: B00N3RR9KG
    • ASIN: B00N3RR9KG
    • UPC: 350844334060

  • Equate Extra Strength Headache Relief, Compared to Excedrin Caplets, Twin Pack, 200 Count

    For temporary relief of the pain of headache, sinusitis, colds, muscular aches, menstrual discomfort, toothache and minor arthritis pain. Extra strength headache relief is a combination pain reliever that contains acetaminophen, aspirin and therapeutically active caffeine. Doctors call the enhanced pain relieving effect provided by products that contain caffeine in combination with acetaminophen and aspirin "caffeine adjuvancy". And doctors believe that these non-prescription combination pain-relief products offer major advantages for headache sufferers. Many doctors recommend a non-prescription combination pain reliever like headache relief as an alternative before prescription medications. Interestingly, caffeine is also an ingredient in many of the most frequently used prescription headache medications. In independent studies of patients with tension-type headache, the combination of acetaminophen, aspirin and therapeutically active caffeine was shown to provide superior pain relief over acetaminophen alone. In three clinical studies, 94% of patients needed only one dose of extra strength headache relief to relieve tension-type headache pain.

    • ASIN: B00O8DK2QC
    • Brand: Equate
    • ASIN: B00O8DK2QC
    • UPC: 681131074162
    • Part No: E-2pk

  • ValuMeds PM Pain Reliever and Nighttime Sleep Aid (375-Caplets) Acetaminophen 500mg | Fast-Acting Relief for Headaches, Minor Aches | Non-Habit Forming (Compare to Tylenol PM Caplet)

    Enjoy fast-acting pain relief and deeper, more relaxing sleep when you need it most with ValuMeds PM Caplets. When you've struggled through a hard day's work or tough workout, pain can keep you from getting a good night's rest, limiting the ability for your mind and body to recover. With ValuMeds PM Pain Relief and Nighttime Sleep Aid, you can help your body relax by reducing the minor aches and pains, so you can get enjoy deeper, more restful sleep. A non-habit forming, easy-to-swallow caplet, these pain-relieving sleep aids are perfect for back aches, menstrual cramps, headaches, painful arthritis, body pain, and more. And because they're gentle on your stomach and offer extra-strength results, you can trust them to help get you back on track. Product Details: ValuMeds Extra Strength PM Acetaminophen (500mg) Diphenhydramine HCl (25mg) Pain Reliever and Nighttime Sleep Aid Non-Habit Forming Volume: 375 Caplets Adult Recommended Safety Note: Please adhere to all safety warnings provided. Always consult your doctor prior to using any medicines. Relieve aches and pains while getting a better night's rest with ValuMeds PM Caplets by clicking 'Add to Cart' above now.

    • ASIN: B07FDQ5LM3
    • Brand: ValuMeds
    • ASIN: B07FDQ5LM3
    • UPC: 040232605307

  • Tension Headache Relief 100ct, By Up&Up, Compare to Excedrin Tension Headache

    Acetaminophen and caffeine combined in one caplet. Compare to Excedrin Tension Headache.

    • ASIN: B008LOWSD4
    • Brand: Unknown
    • ASIN: B008LOWSD4
    • UPC: 350844428127